# SDR 29GA2019111500001

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 39,339 hours, 43,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: L8
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 70 EYW/MCO EMERGENCY LIGHT CABIN EXIT CTL CB L8 POPPED TWICE RESET ONCE. CORRECTIVE ACTION: RESET CB PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM, NO DEFECT WITH EXTERNAL POWER AND GENERATOR POWER.
